Alert archive / Georgia / Special Weather Statements in 2020
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jan 3, 2020, 2:13 PM EST for Wilkes County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 3, 2020, 2:13 PM EST (19:13 UTC)
- Expired
- Jan 3, 2020, 2:45 PM EST
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
- Wind
- 50
County Wilkes County, GA
The radar
The Robins AFB radar (KJGX), 131 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 234 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 530 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
977
WWUS82 KFFC 031913
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
213 PM EST Fri Jan 3 2020
GAZ038-039-050-051-031945-
Taliaferro GA-Wilkes GA-Oglethorpe GA-Greene GA-
213 PM EST Fri Jan 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TALIAFERRO...
WILKES...SOUTHEASTERN OGLETHORPE AND NORTHEASTERN GREENE COUNTIES
UNTIL 245 PM EST...
At 213 PM EST...a strong thunderstorm was over Woodville, or near
Greensboro...moving northeast at 55 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Washington, Union Point, Tignall, Woodville, Rayle, Jacksons
Crossroads, Mallorysville, Norman, Metasville, Daniel Springs,
Newtown, Celeste, Lyneville, Philomath and Carters Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3356 8308 3371 8318 3399 8283 3399 8282
3398 8280 3373 8256
TIME...MOT...LOC 1913Z 235DEG 49KT 3365 8310
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jan 3, 1:55 PM EST, 18 minutes earlier.
Area forecast discussion, Jan 3, 1:55 PM EST, 18 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 155 PM EST Fri Jan 3 2020 .UPDATE... Current fcst looks ok after a couple updates. Main concern will be chc for strong/severe storms in middle GA this afternoon and early evening. Clearing has allowed temps to increase to upper 70s to around 80 in middle GA with strong SSWly sfc flow. MLCAPE 800-1400 J/kg SBCAPE, 0-1km bulk shear 30-35kts and resulting Sig Tor Parameter values 0.75-1.25 in this area. Somewhat marginal values but a little higher than expected. Latest SPC outlook did indicate threat for brief/weak tornado, so will be including that in Hazardous Wx Outlook shortly. Heavy rain also still possible in middle GA with threat much diminished behind the line of convection. Several creeks and rivers in fast-response basins in ATL metro did push into minor flood stage but these seem to be going as forecast and should be cresting/receding soon. SNELSON && .PREV DISCUSSION... /Issued 646 AM EST Fri Jan 3 2020/ UPDATE... Updated to include areas of dense fog across the wedged zone of north Georgia and have advisory out until 10am. Also adjusted some pop trends this morning given more convective banding occurring in western portions of the area that could have some embedded isolated lightning. Previous discussion follows. Also 12z Aviation update below. Baker PREV DISCUSSION... /Issued 330 AM EST Fri Jan 3 2020/ SHORT TERM /Today through Saturday/... Complex fcst continues today into Saturday given multiple forcing features. Warm front associated with developing sfc low to the west is progressing northward this morning while a lingering wedge keeps a rather tight thermal gradient across the eastern Atlanta metro back toward Athens and farther north. More stratiform precip has been rather light back in the northwestern tier of the CWA, though there is more indication of convective banding further south - see Hydrology section below for more details. Aside from the heavy rain/flooding threats, there is enough progged instability today generally south of the I-85 corridor to have thunderstorm potential with strong wind threat from enhanced downdrafts aided by hydrometeor loading. SPC Day 1 Outlook continues to have a Marginal risk across this portion of our CWA as well. Somewhat occluded fropa looks to occur late today across the NW, then exit the SE by late this evening/early Saturday, though the amplified upper trough axis won't swing across the region until late Saturday/early sunday. Have therefore continued chance pops for showers across most of the area in the morning and then have a gradual decrease to be more confined to north GA by the afternoon. With the cold core advecting into the north and some lingering low level moisture, thermal profiles still support some brief rain shower to snow shower transition and by Saturday late afternoon into evening, some light snow accumulations under half an inch cannot be ruled out in the higher peaks of northeast GA. Temps look to make it into the 60s across most of north GA today and even the low to mid 70s in portions of central GA in the warm sector of the aforementioned frontal system. Saturday looks a bit cooler but still above climo prior to the trough axis passing through and the expected CAA just beyond the short term. Baker LONG TERM /Saturday Night through Thursday/... Progressive pattern continues through the extended forecast period. Still looking at the potential for some lingering light rain/snow showers across the far north Saturday evening in the moderate to strong cold advection behind the exiting short wave. Chances for any significant accumulations remain low at this time, however some light amounts are possible, especially along the ridges and peaks of the north Georgia mountains. Cold and dry Sunday/Sunday night before warming returns ahead of the next system approaching Monday night. Looks like temperatures rebound enough for precipitation to be liquid from the onset late Monday night/early Tuesday. Tuesday night we will need to watch for the potential of a brief wintry mix across the far north once again if the colder air is able to catch up with the exiting precipitation. Dry and cool Wednesday through Wednesday night before another warmup ahead of the next system moving in for the end of the week. 20 HYDROLOGY... While the upper forcing and more enhanced deep layer moisture axis still supports likely showers or light to moderate rain in the northwestern CWA, we will hold onto the current Flood Watch, though not confident in higher amounts for any expansion north of the I-85 corridor. QPF has now had more consistency with honing in on convective banding potential generally along and southeast of the I- 85 corridor through today, which is already occurring at the time of this discussion in the SW near Columbus. Storm totals are looking to be near 1.5 inches in this SW to NE swath, with isolated higher amounts likely given the unseasonably precip efficient environment with PWATs 1.5-1.75 inches, mostly unidirectional wind field, and increased CAPE. Feel the flooding threat with any convective banding is more of an isolated "flashy" type and not high enough progged rainfall amounts in this area to warrant another watch, but will definitely need close monitor today. Baker && .AVIATION... 18Z Update... IFR/LIFR cigs mainly over north GA tho these should lift some later this afternoon before IFR cigs/vsbys return after 06Z. Some TSRA possible at KMCN otherwise mainly periods of only light rain expected. Sfc winds highly variable today behind the line of SHRA/TSRA in middle GA including ATL metro. These should become W 3-6kts then SW tonight then back to W after sunrise and increase to 14-18kts with gusts to 28kts by 15Z Saturday. //ATL Confidence...18Z Update... Low-Medium on IFR cig timing High on all other elements SNELSON && .PRELIMINARY POINT TEMPS/POPS... Athens 65 55 59 34 / 90 60 30 5 Atlanta 64 55 56 33 / 100 70 30 10 Blairsville 59 50 51 28 / 80 60 60 20 Cartersville 60 53 55 31 / 80 60 50 10 Columbus 73 56 60 35 / 80 70 30 5 Gainesville 60 54 55 33 / 90 70 40 10 Macon 73 57 63 34 / 80 70 30 5 Rome 61 52 54 31 / 70 60 50 10 Peachtree City 70 55 57 33 / 100 70 30 10 Vidalia 76 62 67 36 / 30 80 60 5 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch until 7 PM EST this evening for the following zones: Catoosa...Chattooga...Dade...Floyd...Gordon...Murray...Walker... Whitfield. && SHORT TERM...SNELSON LONG TERM....41 AVIATION...SNELSON
Hazardous weather outlook, Jan 3, 2:10 PM EST, 3 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 210 PM EST Fri Jan 3 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 210 PM EST Fri Jan 3 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This afternoon and tonight... A Flood Watch remains in effect through this evening for far northwest Georgia where moderate to occasionally heavy rainfall could lead to flooding of creeks, streams and rivers, as well as roadways and low-lying areas. Instability has increased over middle Georgia. Conditions are still marginal for widespread severe storms this afternoon and evening, however a few storms could be severe with damaging winds and may produce a brief tornado. The threat will diminish after 10 PM as storms move east and instability decreases. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Heavy rain will taper off Friday night from west to east, but runoff from earlier rain could produce rises and continued flooding on area creeks and rivers. There is also a slight chance for snow flurries over far north Georgia Saturday afternoon and Saturday evening, especially in higher elevations. Little or no accumulation or impacts are expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jan 3, 1:35 PM EST, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
135 PM EST Fri Jan 3 2020
GAZ104>106-031900-
Crisp GA-Dooly GA-Sumter GA-
135 PM EST Fri Jan 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRISP...SOUTHWESTERN
DOOLY AND SOUTHEASTERN SUMTER COUNTIES UNTIL 200 PM EST...
At 135 PM EST...a strong thunderstorm was over Chokee, or 12 miles
northeast of Leesburg...moving northeast at 40 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Cordele, Vienna, Leslie, Lilly, De Soto, Desoto, Cobb, East Crisp,
Fort Early, Georgia Veterans Memorial St Pk, Richwood, Drayton and
Raines.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3185 8392 3185 8394 3186 8394 3186 8393
3188 8393 3191 8392 3192 8416 3218 8389
3198 8362 3184 8390
TIME...MOT...LOC 1835Z 231DEG 37KT 3188 8405
WIND...40MPHSpecial weather statement, Jan 3, 1:41 PM EST, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
141 PM EST Fri Jan 3 2020
GAZ037-038-049-050-059-031915-
Morgan GA-Oglethorpe GA-Jasper GA-Greene GA-Oconee GA-
141 PM EST Fri Jan 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...SOUTHWESTERN
OGLETHORPE...NORTHEASTERN JASPER...NORTHERN GREENE AND SOUTHEASTERN
OCONEE COUNTIES UNTIL 215 PM EST...
At 140 PM EST...a strong thunderstorm was near Godfrey, or 7 miles
southwest of Madison...moving northeast at 45 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Madison, Greensboro, Union Point, Rutledge, Woodville, Maxeys,
Buckhead, Wrayswood, Godfrey, Greshamville, Carey, Swords, Penfield
and Apalachee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3345 8345 3343 8353 3341 8355 3353 8368
3357 8368 3385 8329 3385 8327 3362 8300
TIME...MOT...LOC 1840Z 239DEG 37KT 3352 8356
WIND...40MPHSpecial weather statement, Jan 3, 1:50 PM EST, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
150 PM EST Fri Jan 3 2020
GAZ080-091>093-031915-
Macon GA-Schley GA-Taylor GA-Marion GA-
150 PM EST Fri Jan 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MACON...SCHLEY...
SOUTHWESTERN TAYLOR AND SOUTHEASTERN MARION COUNTIES UNTIL 215 PM
EST...
At 150 PM EST...a strong thunderstorm was over Doyle, or near Buena
Vista...moving northeast at 45 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Buena Vista, Butler, Ideal, Putnam, Murrays Crossroads, Whitewater
State Park, Rupert, Charing, Garden Valley, Tazewell, Doyle, Bartlett
and Walls Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3222 8446 3235 8453 3259 8419 3233 8403
TIME...MOT...LOC 1850Z 239DEG 37KT 3232 8444
WIND...40MPHSpecial weather statement, Jan 3, 1:55 PM EST, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
155 PM EST Fri Jan 3 2020
GAZ058-059-071-072-031930-
Butts GA-Monroe GA-Jones GA-Jasper GA-
155 PM EST Fri Jan 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BUTTS...NORTHEASTERN
MONROE...NORTHWESTERN JONES AND SOUTHERN JASPER COUNTIES UNTIL 230 PM
EST...
At 155 PM EST...National Weather Service doppler radar indicated a
strong thunderstorm over Berner, or 7 miles northeast of Forsyth...
moving northeast at 45 mph.
HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...this
storm has also exhibited localized rotation. A brief
tornado could quickly form.
Some locations in the path of this storm include
Monticello, Hillsboro, McElheneys Crossroads, Berner, Round Oak,
Juliette, Adgateville and Plant Scherer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3315 8397 3340 8367 3332 8356 3320 8354
3317 8355 3317 8354 3312 8353 3304 8386
TIME...MOT...LOC 1855Z 235DEG 40KT 3313 8387
WIND...50MPHSpecial weather statement, Jan 3, 2:01 PM EST, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
201 PM EST Fri Jan 3 2020
GAZ105>108-031930-
Crisp GA-Dooly GA-Wilcox GA-Pulaski GA-
201 PM EST Fri Jan 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CRISP...EASTERN DOOLY...
NORTHWESTERN WILCOX AND SOUTHWESTERN PULASKI COUNTIES UNTIL 230 PM
EST...
At 201 PM EST...National Weather Service doppler radar indicated a
strong thunderstorm near Richwood, or near Cordele...moving northeast
at 35 mph.
HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...this
storm has also exhibited localized rotation. A brief
tornado could quickly form.
Some locations in the path of this storm include
Cordele, Vienna, Unadilla, Pinehurst, East Crisp, Pleasant View,
Richwood, Tippettville, Tremont and Pope City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3188 8383 3203 8395 3227 8370 3204 8346
TIME...MOT...LOC 1901Z 235DEG 30KT 3200 8382
WIND...50MPHSpecial weather statement, Jan 3, 2:13 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
213 PM EST Fri Jan 3 2020
GAZ038-039-050-051-031945-
Taliaferro GA-Wilkes GA-Oglethorpe GA-Greene GA-
213 PM EST Fri Jan 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TALIAFERRO...
WILKES...SOUTHEASTERN OGLETHORPE AND NORTHEASTERN GREENE COUNTIES
UNTIL 245 PM EST...
At 213 PM EST...a strong thunderstorm was over Woodville, or near
Greensboro...moving northeast at 55 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Washington, Union Point, Tignall, Woodville, Rayle, Jacksons
Crossroads, Mallorysville, Norman, Metasville, Daniel Springs,
Newtown, Celeste, Lyneville, Philomath and Carters Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3356 8308 3371 8318 3399 8283 3399 8282
3398 8280 3373 8256
TIME...MOT...LOC 1913Z 235DEG 49KT 3365 8310
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 7:17 PM EST | River Flood Warning | FFC | Forsyth, Fulton | 48 hr |
| Jan 2, 7:23 PM EST | River Flood Warning | FFC | Cobb | 118 min |
| Jan 2, 11:31 PM EST | River Flood Warning | FFC | Forsyth | 4 hr |
| Jan 3, 6:12 AM EST | Dense Fog Advisory | FFC | Banks, Barrow, Bartow, Cherokee, Clarke, Cobb and 19 more | 4 hr |
| Jan 3, 8:29 AM EST | River Flood Warning | FFC | Gwinnett | 7 hr |
| Jan 3, 8:38 AM EST | Special Weather Statement | FFC | Meriwether, Troup | 37 min |
| Jan 3, 8:45 AM EST | Special Weather Statement | FFC | Clayton, DeKalb, Fayette, Fulton | 30 min |
| Jan 3, 9:15 AM EST | Special Weather Statement | FFC | DeKalb, Henry, Rockdale | 30 min |
| Jan 3, 9:17 AM EST | Special Weather Statement | FFC | Meriwether, Spalding | 28 min |
| Jan 3, 9:45 AM EST | Special Weather Statement | FFC | Chattahoochee | 30 min |
| Jan 3, 10:25 AM EST | Special Weather Statement | FFC | Butts, Jasper, Morgan | 35 min |
| Jan 3, 11:24 AM EST | River Flood Warning | FFC | Gwinnett | 61 min |
| Jan 3, 12:54 PM EST | Special Weather Statement | FFC | Macon | 36 min |
| Jan 3, 1:08 PM EST | Special Weather Statement | FFC | Wilkes | 37 min |
| Jan 3, 1:21 PM EST | Special Weather Statement | FFC | Jasper | 24 min |
| Jan 3, 1:33 PM EST | Special Weather Statement | FFC | Houston | 27 min |
| Jan 3, 1:35 PM EST | Special Weather Statement | FFC | Crisp | 25 min |
| Jan 3, 1:41 PM EST | Special Weather Statement | FFC | Greene, Morgan | 34 min |
| Jan 3, 1:50 PM EST | Special Weather Statement | FFC | Macon, Schley | 25 min |
| Jan 3, 1:55 PM EST | Special Weather Statement | FFC | Jasper | 35 min |
| Jan 3, 2:01 PM EST | Special Weather Statement | FFC | Crisp, Dooly | 29 min |
| Jan 3, 2:26 PM EST | Special Weather Statement | FFC | Dodge, Pulaski | 34 min |
| Jan 3, 2:37 PM EST | Special Weather Statement | FFC | Washington, Wilkinson | 23 min |
| Jan 3, 3:20 PM EST | Special Weather Statement | FFC | Wilcox | 25 min |
| Jan 3, 3:43 PM EST | Special Weather Statement | FFC | Crisp | 32 min |
| Jan 3, 3:48 PM EST | River Flood Warning | FFC | Gwinnett, Walton | 3 hr |
| Jan 3, 3:57 PM EST | Special Weather Statement | FFC | Twiggs | 33 min |
| Jan 3, 4:55 PM EST | Special Weather Statement | FFC | Laurens | 35 min |
| Jan 3, 5:54 PM EST | Special Weather Statement | FFC | Jefferson | 21 min |
| Jan 3, 6:00 PM EST | Tornado Warning | FFC | Jefferson | 15 min |
| Jan 3, 6:27 PM EST | Special Weather Statement | FFC | Laurens | 33 min |
Nearby
Special Weather Statements in Georgia, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.